# SDR QXEA200400299

- Difficulty date: May 1, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,478 hours, 4,919 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1008
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 6,478 hours, 4,919 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYSTEM FAULT STATUS MESSAGE DISPLAYED. REMOVED AND REPLACED FIRE DETECTION AND EXTIGUISHING CONTROL UNIT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
